MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713052U
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample, serial number, or device logs were provided.Further investigation of the complaint is not possible without a sample and/or device logs.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: the pump was not successfully cleared of the precedex infusion which was previously programmed as a primary.It appears the nurse auto-programmed the lr bolus and it was assigned as a secondary on the pump since the precedex remained as the primary infusion.This also explains the error in the epic report - likely due to a primary/secondary channel mismatch since epic was unable to register a successful pump start via the primary channel.According to the dosetrac data, the lr was programmed as a secondary and infused for about 30 minutes before reverting to the primary precedex infusion (which is expected if the "back to prim" setting in the device is set to "automatic").
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Test result(s): [ ] defect confirmed [x] defect not confirmed.Results description: technical evaluation of the device did not identify any nonconformances or device performance problems which would directly contribute to the reported event.Device was sent for preventive maintenance.Active device history log review: [ ] n/a [ ] defect confirmed [x] defect not confirmed.Details of history log: log review shows infusion d5lr continued without interruption on 8/3/2025 at 19:58.Log also confirms expected pump shut-down due to depleted battery after infusion was complete and door opened.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22888191
Report Number9610825-2025-00510
Device Sequence Number14687360
Product Code FRN
UDI-Device Identifier04046964708626
UDI-Public(01)04046964708626(11)211101(10)97023111I1
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713052U
Device Lot Number97023111I1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown